# SDR KBMA117634

- Difficulty date: June 17, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 2400 · Electrical Power System
- Part: Socket
- Part number: 23312P
- Part serial: 1864
- Condition: Broken
- Location: Fuse
- Part time: 9,078 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE HOLDER BROKEN.  REPLACED WITH SERVICEABLE ITEM.
